# SDR SIMA981241

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 4008 - EMERGENCY FLOOR LIGHT INOP.  REPAIRED BROKEN WIRE AT EMERGENCY FLOOR RECEPTICLE SOCKET.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
